# SDR DALA2024061406072

- Difficulty date: June 9, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 92,598 hours, 43,693 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: UNKNOWN
- Condition: Worn
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO L/G LGCIU 2 FAULT ECAM MESSAGE WITH A LEFT GEAR DOOR AMBER. CORRECTIVE ACTION: R/R PROXIMITY SENSORS 33GA AND 35GA. FOUND FORWARD GEAR DOOR PIVOT HINGE BUSHING EXTREMELY WORN, REPAIRED SAME. R/R LEFT MAIN GEAR DOOR ASSY. GAPS AND OPS CHECK GOOD.
